MAUDE Adverse Event Report: TORAX MEDICAL, INC. LINX REFLUX MANAGEMENT SYSTEM; ANTI-REFLUX IMPLANT

TORAX MEDICAL, INC. LINX REFLUX MANAGEMENT SYSTEM; ANTI-REFLUX IMPLANT
Model Number LS14
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Erosion (1750)
Date of Event 03/09/2016
Type of Reportable Event Serious Injury
Event or Problem Description
Following a laparoscopic anti-reflux procedure a patient experienced progressive dysphagia symptoms leading to endoscopic visualization of linx device beads within the esophageal lumen on (b)(6) 2016.The linx device was used as part of the anti-reflux procedure.Anti-reflux procedure and linx device implantation occurred without issue on (b)(6) 2013 by dr.(b)(6).Esophagogastroduodenoscopy (egd) performed on (b)(6) 2015 due to progressive dysphagia showed no findings.A second egd due to progressive dysphagia was performed on (b)(6) 2016 and showed 3-4 beads visible in the esophageal lumen.Uneventful endoscopic device explant on (b)(6) 2016 after patient completed scheduled vacation.Patient in satisfactory condition after explant.
 
Event or Problem Description
Following a laparoscopic anti-reflux procedure a patient experienced progressive dysphagia symptoms leading to endoscopic visualization of linx device beads within the esophageal lumen on (b)(6) 2016.The linx device was used as part of the anti-reflux procedure.Anti-reflux procedure and linx device implantation occurred without issue on (b)(6) 2013 by (b)(6).Esophagogastroduodenoscopy (egd) performed on (b)(6) 2015 due to progressive dysphagia showed no findings.A second egd due to progressive dysphagia was performed on (b)(6) 2016 and showed 3-4 beads visible in the esophageal lumen.Uneventful endoscopic device explant on (b)(6) 2016 after patient completed scheduled vacation.Patient in satisfactory condition after explant.

Brand Name
LINX REFLUX MANAGEMENT SYSTEM
Common Device Name
ANTI-REFLUX IMPLANT
Manufacturer (Section D)
TORAX MEDICAL, INC.
4188 lexington avenue n
shoreview MN 55126
MDR Report Key5555315
Report Number3008766073-2016-00026
Device Sequence Number10845537
Product Code LEI
UDI-Device Identifier00855106005035
UDI-Public00855106005035
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P100049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/11/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date05/16/2017
Device Model NumberLS14
Device Lot Number4737
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/15/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 03/11/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/07/2016
Supplement Report FDA Received Date07/11/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Disability;
Patient Age39 YR